# SDR DALA2023103008901

- Difficulty date: October 30, 2022
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 75,167 hours, 31,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3703, DURING THE IDTV DEMOD, TWO (2) EXTRA FASTENER HOLES WERE DRILLED COMMON TO THE ATTACHMENT OF THE 20D52N002-003 DOUBLER JUST FWD OF 727G. ONE (1) EXTRA FASTENER LOCATION IS LOCATED OUTBD OF STRINGER 2L AND ONE (1) EXTRA FASTENER LOCATION IS LOCATED OUTBD OF STRINGER 2R (SEE FIGURES 1-3). THE 146A3101-14 SKIN IS FABRICATED FROM 0.040 THICK CLAD ALUMINUM PER QQ-A-250/5, AND THE 20D52N002-003 DOUBLER IS FABRICATED FROM 0.063 THICK CLAD ALUMINUM PER QQ-A-250/5. CORRECTIVE ACTION: INSTALL TWO (2) FASTENERS, ONE (1) ON EACH SIDE OF THE ROW OF FASTENERS FWD OF FRAME 727G. (LP 2475550)
